MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PSN MC VE ASF L 10MM 8-11/GH; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PSN MC VE ASF L 10MM 8-11/GH; PROSTHESIS, KNEE
Catalog Number 42512100910
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 2.5 years post implantation of a left knee arthroplasty, the patient underwent a revision due to instability.The tibial plate and articular surface were revised.Attempts for additional information were made and none is available.
 
Additional Manufacturer Narrative
(b)(4).D10: 42530007901, psn tib por 2 peg sz g l, lot 77012122; 42502806601, femur trabecular metal cruciate retaining (cr) standard porous, lot 65481209.G2: event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h3, h6 the reported event was unable to be confirmed.Visual examination of the photos provided identified an explanted tibial component covered in bio-debris.No product was returned; therefore dimensional evaluations could not be made.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a healthcare professional.The findings were that the femoral component exhibits 2-3 degrees varus alignment with respect to the anatomic axis of the femur, rather than being in typical slight valgus alignment.The femoral component appears mildly small compared with the tibial component.Tibial component is medially positioned, resulting in mild medial overhang of the tibial tray and tibial tray not extending as far laterally on the lateral tibial plateau as expected.It is reported that the patient subsequently underwent revision due to instability.Possible risk factors for instability include slight varus positioning of the femoral component and relatively small femoral component compared with the tibial component.Operative or clinical notes were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report.

Brand Name
PSN MC VE ASF L 10MM 8-11/GH
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22779637
Report Number3007963827-2025-00314
Device Sequence Number13238280
Product Code MBH
UDI-Device Identifier00889024469372
UDI-Public(01)00889024469372(17)270629(10)65410792
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42512100910
Device Lot Number65410792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale